# SDR DALA2024110610698

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 10,603 hours, 2,476 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Damaged
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5003, ON APPORACH F/A'S CALLED TO REPORT A "DIRTY SOCK " ODOR IN THE FWD PART OF CABIN. NO ODOR WAS OBSERVED ON THE FLIGHT DECK. CORRECTIVE ACTION: FOUND FWD GALLEY BUN WARMER WITH BURNT MARKS AND ODOR. REPLACED FOFRWARD GALLEY BUN WARMER. (LP 6398406)
